A 39-year old man is being treated for asthma, acid reflux and gout. His current drug regimen includes:

  • Pantoprazole
  • Albuterol (salbutamol)
  • Beclomethasone dipropionate
  • Allopurinol
  • Aspirin

He visits his GP complaining of tremors, leg cramps and fatigue. His GP decides to take a blood test and learns the patient suffers from slight hypokalemia. Which medicine is the most likely cause of his symptoms?

A. Pantoprazole

B. Beclomethasone dipropionate

C. Albuterol (salbutamol)

D. Allopurinol

E. Aspirin

Suggest a second medicine that should be removed from the patient’s regimen, giving reasons for your answer.

Comment in the box below..

1 Comment

  1. Syed Rahmatulla

    1. Which medicine is the most likely cause of his symptoms?
    2. Suggest a second medicine that should be removed from the patient’s regimen

    Reply

Submit a Comment

Your email address will not be published. Required fields are marked *